# SDR AALA202204166786

- Difficulty date: April 15, 2022
- Submitted: April 16, 2022
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A300*
- Aircraft serial: 6656
- Aircraft time: 20,600 hours, 7,821 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAINTENANCE FOUND R2 EMERGENCY DOOR SHRADER VALVE LEAKING. REPLACED SHRADER VALVE PER AMM 52-22-00.
